# SDR A6WA201240324

- Difficulty date: January 19, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLOORBEAM AT LBL 9 AND RBL 9 AT FS 280 ARE CRACKED.  R & R INBD FLOORBEAM AT FS 280 IAW SRM 51-42-21.
